Existence and Estimates of Positive Solutions for Some Singular Fractional Boundary Value Problems

Zeddini, Noureddine, Mhadhebi, Noureddine, Mâagli, Habib . Abstract and Applied Analysis 2013. 2013 (120781) :-

Locate this article in:

Bibtex

@article{CIS-286984,
  Author = {Zeddini, Noureddine and Mhadhebi, Noureddine and Mâagli, Habib},
  Title = {Existence and Estimates of Positive Solutions for Some Singular Fractional Boundary Value Problems},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {120781},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles